# SDR FDEA200910023459

- Difficulty date: October 2, 2009
- Submitted: February 3, 2010
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47836
- Aircraft time: 86,548 hours, 24,590 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AFA00433
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO COMPT, STA 1701 X= 34, Z=-100, FLOORBEAM LWR FLANGE WITH 1EA CRACK 3" LONG AND 1EA CRACK 1" LONG. REPAIRED AREA IAW SRM 53-60-01 FIG 3 VOL I.
